It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rob on May 01, 2000 at 21:49:19:

In Reply to: Re: LOTREL posted by guy smith on March 14, 2000 at 21:45:58:

: : I WAS JUST PUT ON LOTREL AND NOW I HAVE DEVLEOPED A TICKLE IN MY THROAT. HAS ANYONE ELSE HAD THIS PROBLEM.
: : THANK YOU

: I have the same problem, it makes me cough, and the coughing just makes it worse.
: Gargling with warm salt water seems to help.
: The pharmiscist ? told me today that this is a common side effect of ACE inhibitors.

Ditto here. In fact the sheet that was given to me by Pharmacist lists a cough as one of the side effects. Thanks


Follow Ups

All times are GMT -7. The time now is 10:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!